MAUDE Adverse Event Report: CONMED PLUMEPEN; Electrosurgical, Cutting, & Coagulation & Accessories

CONMED PLUMEPEN; Electrosurgical, Cutting, & Coagulation & Accessories
Catalog Number PLP2020
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
PLUMEPEN
Common Device Name
Electrosurgical, Cutting, & Coagulation & Accessories
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
Wickimed
4-5/f, building b
tangjiao industrial area
lilin, huizhou, prc 51600 0
CH   516000
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
+1(315)223-0184
MDR Report Key50713267
Report Number1320894-2026-00226
Device Sequence Number21276897
Product Code GEI
UDI-Device Identifier10845854061282
UDI-Public(01)10845854061282(17)281209(10)WM20251219
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLP2020
Device Lot NumberWM20251219
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown